EconPapers    
Economics at your fingertips  
 

Simple Robust Testing of Hypothesis in Non-Linear Models

Helle Bunzel, Nicholas Kiefer () and Timothy Vogelsang

Staff General Research Papers Archive from Iowa State University, Department of Economics

Date: 2001-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Published in Journal of the American Statistical Association 2001, vol. 96 no. 455, pp. 1088-1096

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Simple Robust Testing of Hypotheses in Nonlinear Models (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:isu:genres:5214

Access Statistics for this paper

More papers in Staff General Research Papers Archive from Iowa State University, Department of Economics Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070. Contact information at EDIRC.
Bibliographic data for series maintained by Curtis Balmer ().

 
Page updated 2025-03-31
Handle: RePEc:isu:genres:5214